×

zbMATH — the first resource for mathematics

Solution of the problem of \(H^{\infty}\)-control in the presence of regular nonlinearities. (English. Russian original) Zbl 1062.93505
Autom. Remote Control 64, No. 10, 1517-1526 (2003); translation from Avtom. Telemekh. 64, No. 10, 3-14 (2003).
Summary: For a problem with \(H^\infty\)-criterion and uncertain nonlinear block with a regular part of the perturbation vector, equations of a class of controllers are obtained. These controllers can exert a sufficiently small influence of the regular component on the given output process.
MSC:
93B36 \(H^\infty\)-control
PDF BibTeX XML Cite
Full Text: DOI